# SDR AWXA0000819

- Difficulty date: November 1, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 6720381
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CRACKED INTERCOSTAL AT FS 180, LBL 24, WL 195.  REMOVED DAMAGED INTERCOSTAL,  FABRICATED AND INSTALLED REPAIR PARTS IAW 737 SRM 53-10-11 FIG 7.
